L.A. Bulavin, O.Yu. Aktan, Ya.Yu. Scherbak, O.V. Korobko
A question about the mechanisms of the appearance of the pathologies of gastrointestinal tract with interaction with the antis-AGREGaunt drugs , utilized in cardiology is examined. The damage of mucous barrier is the reason for such gastrointestinal complications.
The starting point of the study proposed by the authors is the fact that the basic contribution to the destruction of connective tissue it introduces changes in the structure of collagenic network. With the aid of the model system, using the experimental torsional oscillation method, it is shown that one of the reasons for the appearance of gastrointestinal complications with interaction with antis-AGREGaunt, utilized in cardiology, is localization of the latter in the collagenic network of basal lamina. This process is the reason for an increase in the brittleness of collagenic network. In this case the probability of damaging this network under the action of the stresses, which appear with the reduction of the walls of the organs of gastrointestinal tract, grows.